MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM STD WITH HOLES; HIP STEM WITH STD WITH HOLES

MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM STD WITH HOLES; HIP STEM WITH STD WITH HOLES
Model Number 01.22.403
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 august 2022: lot 2007094: (b)(4) items manufactured and released on 12-may-2021.Expiration date: 2026-apr-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implanted component.Batch review performed on 19 august 2022 on stem: m-vizion 01.22.139 distal stem ø20mm l 180mm straight (k191816) lot.1901239.Lot 1901239: (b)(4) items manufactured and released on 21-oct-2019.Expiration date: 2026-apr-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the proximal body, head, and liner 5 months after the primary surgery.The surgery was completed successfully.

Brand Name
STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM STD WITH HOLES
Common Device Name
HIP STEM WITH STD WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15258829
Report Number3005180920-2022-00628
Device Sequence Number6614099
Product Code LZO
UDI-Device Identifier07630971263529
UDI-Public07630971263529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Model Number01.22.403
Device Catalogue Number01.22.403
Device Lot Number2007094
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale